# SDR UPS05845786

- Difficulty date: October 20, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779659U501
- Condition: Cracked
- Location: Fs 900 L4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON END FITTING POSSIBLE CRACK AT STA 900 L4L.  REMOVED AND REPLACED LONGERON END FITTING IAW SRM 51-1-21 AND 51-1-20D.
